# SDR AALA202401231452

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 40,700 hours, 17,083 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY (LAVATORY D) DOOR DIFFICULT TO OPEN OR CLOSE. ALSO DIFFICULT TO LOCK DOOR WHEN INSIDE. RESET DOOR INTO TRACK.
